# SDR DALA2017081006124

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 71,908 hours, 53,601 cycles
- Engine: Pwa JT8D219
- Engine time: 57,424 hours, 42,217 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Lt & Rt
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

DURING SHORT FINAL, TOTAL ACFT ELECTRICAL FAILURE OCCURRED.  LANDED ON EMERGENCY POWER. RAN QRH AND LEFT GENERATOR RESET. RIGHT GENERATOR VOLTS AND FREQUENCY READ ZERO.  LEFT GCU HAS GCU FAULT. REPLACED LEFT AND RIGHT GCUS IAW AMM 24-20.  RAN BOTH ENGINES AND RIGHT GEN STILL INOP. FOUND RIGHT GENERATOR SHAFT SHEARED.  REPLACED RIGHT GENERATOR IAW AMM 24-20. ENGINE GENERATOR RUN GOOD. PERFORMED BATTERY AND CHARGER CHECK AMM 24-23-01.
